Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Fits, stopped Eptoin, feel weakness occasionally, sudden rise in heart beats. Normal?

Hi, when i am 23 i got fits then i visited a neurologist and he wrote for CT-scan in that there is a wording like calcified granuloma in the left parietal contex and doctor said no need of any treatment it was healed, and for 7 years i never got any fits and i am very healthy and once again in 2009 my right leg started shaking for around 10-15 seconds and stopped again i went to doctor then he said there is a sign of fits and he prescribed epsolin er-300 i took this capsule for 2 years and now he said to stop epsolin and take eptoin 50mg decreasing a series of tablets every 2 months, but some times i feel some weakness and some scare at that particular time how can i make my self strong mentally as well as physically please clarify my doubt and my question is will it be permanently cured with this tablets ? now i stopped eptoin 50mg and when i was to sleep at 10pm night once sudden rise of heart beat strong when i am laying to right side on my bed after a minute it calm down to normal what does it indicates do i need a visit to my doctor or it is casual thing please do suggest me your suggestion is presious to me
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your doctor was correct. Calcified granuloma in the brain suggests a healed infection (due to tape worm). No treatment is required for the healed infection, however, it can cause fits. If fits recur, you may have to restart fits medications.

Regarding heart beat and palpitations, it could be due to anxiety. However, if it recurs, please consult a cardiologist to exclude any heart rhythm disturbances.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor